×

zbMATH — the first resource for mathematics

Asymptotics for \(\square =m^2u+G(x,t,u,u_x,u_t)\). I: Global existence and decay. (English) Zbl 0241.35014

MSC:
35G25 Initial value problems for nonlinear higher-order PDEs
35B40 Asymptotic behavior of solutions to PDEs
35P25 Scattering theory for PDEs
35C15 Integral representations of solutions to PDEs
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] I.E. Segal, Dispersion for Non-linear Relativistic Equations, II, Ann. Scient. Ec. Norm. Sup., ser 4, 1, 459-497, (1968). Zbl0179.42302 MR243788 · Zbl 0179.42302 · numdam:ASENS_1968_4_1_4_459_0 · eudml:81839
[2] W.A. Strauss, Decay and Asymptotics for \square u = F(u), J. Functl. Anal., 2, 409-457, (1968). Zbl0182.13602 · Zbl 0182.13602 · doi:10.1016/0022-1236(68)90004-9
[3] I.E. Segal, Non-linear Semi-groups, Ann. Math., 78, 339-364, (1963). Zbl0204.16004 MR152908 · Zbl 0204.16004 · doi:10.2307/1970347
[4] S. Nelson, On Some Solutions to the Klein-Gordon Equation Related to an Integral of Sonine, to appear. Zbl0214.10102 MR415049 · Zbl 0214.10102 · doi:10.2307/1995439
[5] A.P. Calder√≥n, Lebesgue Spaces of Differentiable Functions and Distributions, 33-49, Proc. Symp. Pure Math. IV, Amer. Math. Soc.Providence, 1961. Zbl0195.41103 MR143037 · Zbl 0195.41103
[6] I.E. Segal, Quantization and Dispersion for Non-linear Relativistic Equations, 79-108, Proc. Conf. on Math. Theory of Elem. Patticles, M. I. T., Cambridge, 1966.
[7] R.A. Goldstein, Equality of Minimal and Maximal Extension of Partial Differential Operators iu Lp (Rn), Proc. Amer. Math. Soc., 17, 1031-1033, (1966). Zbl0156.32901 MR197954 · Zbl 0156.32901 · doi:10.2307/2036084
[8] L. Nirenberg, On Elliptic Partial Differential Equations, Ann. Scoula Norm. Sup. Pisa, 13, 115-162, (1959). Zbl0088.07601 MR109940 · Zbl 0088.07601 · numdam:ASNSP_1959_3_13_2_115_0 · eudml:83226
[9] N. Shenk AND D. Thoe, Outgoing Solutions of (- \Delta + q - k2) u = f in an Exterior Domain, J. Math. Anal. Appl., 31, 81-116, (1970). Zbl0201.13202 · Zbl 0201.13202 · doi:10.1016/0022-247X(70)90121-6
[10] J.M. Chadam, The Asymptotic Behavior of the Klein-Gordon Equation with External Potential, I, J. Math. Anal. Appl., 31, 334-348, (1970) and II, Pac. J. Math., 31, 19-31, (1969). Zbl0212.44202 MR262882 · Zbl 0212.44202 · doi:10.1016/0022-247X(70)90029-6
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.